Advil Liqui-Gels provide fast and effective relief of: headache; menstrual pain; backache; toothache; reduction of fever; arthritis pain; muscle & joint pain; migraine pain; and migraine symptoms like sensitivity to light and sound and nausea. *
Medicinal Ingredients: Ibuprofen (200 mg). Non-Medicinal: FD&C green No. 3, gelatin, polyethylene glycol, polyvinyl acetate phthalate, potassium hydroxide, propylene glycol, purified water, sorbitan, sorbitol, titanium dioxide.
Adults and children over 12: For migraine headaches, take 1 or 2 Liqui-Gels at the first sign of symptoms and every 4 hours as needed. For all other uses, take 1 or 2 Liqui-Gels every 4 hours as needed. Do not exceed 6 Liqui-Gels in 24 hours, unless directed by a physician. Children 12 and under should use Children's Advil.
200 mg